Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2007, 8:33 PM CDT for Frio County, Zavala County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2007, 8:33 PM CDT (01:33 UTC)
- Expired
- Apr 24, 2007, 9:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Frio County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 98 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 3:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 1.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2857 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 250133
SVREWX
TXC163-507-250230-
/O.NEW.KEWX.SV.W.0101.070425T0133Z-070425T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
833 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRIO COUNTY IN SOUTH CENTRAL TEXAS...
ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 828 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER ZAVALA COUNTY...OR ABOUT 7 MILES NORTH OF BIG WELLS...
AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL ZAVALA COUNTY AT 850 PM CDT
RURAL FRIO COUNTY AT 850 PM CDT
A TORNADO WATCH IS IN EFFECT. THIS SEVERE THUNDERSTORM MAY CONTAIN A
TORNADO JUST SOUTH OF THE ZAVALA COUNTY LINE.
LAT...LON 2875 9967 2875 9961 2876 9960 2876 9938
2877 9937 2877 9920 2864 9921 2864 9967
$$4 follow-up statements
000
WWUS54 KEWX 250139
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 PM CDT TUE APR 24 2007
TXC163-507-250230-
/O.CON.KEWX.SV.W.0101.000000T0000Z-070425T0230Z/
FRIO TX-ZAVALA TX-
838 PM CDT TUE APR 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR ZAVALA AND FRIO COUNTIES...
AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER ZAVALA COUNTY...OR ABOUT 8 MILES NORTH OF BIG WELLS...
MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 85 NEAR THE DIMMIT COUNTY LINE BY 855 PM CDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS. THIS STORM HAS HAD A HISTORY OF PRODUCING
TORNADOES...AND COULD QUICKLY PRODUCE A TORNADO AT ANY TIME.
LAT...LON 2875 9967 2875 9961 2876 9960 2876 9938
2877 9937 2877 9920 2864 9921 2864 9967
$$000
WWUS54 KEWX 250201
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
900 PM CDT TUE APR 24 2007
TXC507-250210-
/O.CAN.KEWX.SV.W.0101.000000T0000Z-070425T0230Z/
ZAVALA TX-
900 PM CDT TUE APR 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR ZAVALA COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM THAT PRODUCED LARGE HAIL OVER CRYSTAL CITY
EARLIER HAS SINCE MOVED OUT OF ZAVALA COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 2876 9938 2877 9937 2877 9908 2865 9908
2865 9940 2876 9940
$$
TXC163-250230-
/O.CON.KEWX.SV.W.0101.000000T0000Z-070425T0230Z/
FRIO TX-
900 PM CDT TUE APR 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR FRIO COUNTY...
AT 858 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 12 MILES WEST OF DILLEY...MOVING EAST AT
25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DILLEY BY 925 PM CDT...
THIS IS A DANGEROUS STORM WITH A HISTORY OF PRODUCING TORNADOES AND
VERY LARGE HAIL UP TO BASEBALL SIZE. IF YOU ARE IN ITS
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 2876 9938 2877 9937 2877 9908 2865 9908
2865 9940 2876 9940
$$000 WWUS54 KEWX 250219 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 918 PM CDT TUE APR 24 2007 TXC163-250230- /O.CON.KEWX.SV.W.0101.000000T0000Z-070425T0230Z/ FRIO TX- 918 PM CDT TUE APR 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR FRIO COUNTY... AT 915 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DILLEY...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... DERBY AT 925 PM CDT THIS IS A DANGEROUS STORM WITH A HISTORY OF TORNADOES AND VERY LARGE HAIL UP TO BASEBALL SIZE. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2864 9899 2864 9931 2876 9926 2876 9899 $$
000 WWUS54 KEWX 250232 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 931 PM CDT TUE APR 24 2007 TXC163-250241- /O.EXP.KEWX.SV.W.0101.000000T0000Z-070425T0230Z/ FRIO TX- 931 PM CDT TUE APR 24 2007 ...THE SEVERE THUNDERSTORM WARNING FOR FRIO COUNTY EXPIRES AT 930 PM CDT... ALTHOUGH SOME GUSTY WINDS AND SMALL HAIL REMAINS POSSIBLE THROUGH 945 PM IN THE DILLEY AREA...THE THREAT FOR SEVERE WEATHER FROM THIS THUNDERSTORM HAS DECREASED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2864 9899 2864 9931 2876 9926 2876 9899 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:43 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Apr 24, 6:43 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 643 PM CDT TUE APR 24 2007 .AVIATION... A LINE OF THUNDERSTORMS WILL TRACK SLOWLY EAST ACROSS THE AREA. THUNDERSTORMS WILL IMPACT KDRT AROUND 03Z AND KSAT-KAUS ARND 06Z. WIND GUSTS TO 45KTS AND HAIL WILL ACCOMPANY THE STORMS. OTHERWISE, MVFR CIGS WILL LOWER TO IFR BY 06Z. ONCE THE THUNDERSTORMS PASS OVER THE TERMINALS CIGS WILL LIFT TO VFR AND CLEAR OUT BY 16Z. NW WINDS OF 10 TO 15 KTS WILL PREVAIL AFTER 16Z. && .PREV DISCUSSION... /ISSUED 545 PM CDT TUE APR 24 2007/ UPDATE... UPDATED FORECAST TO INCREASE 1ST PERIOD POPS A TAD...MAINLY ACROSS THE NORTHERN HILL COUNTRY AND EDWARDS PLATEAU BASED ON 18Z NAM DATA AND THE LATEST RADAR IMAGES SHOWING A LINE OF TSTMS DEVELOPING ACROSS SOUTHERN PORTIONS OF WFO SJT. NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... /ISSUED 325 PM CDT TUE APR 24 2007/ DISCUSSION...BUSY NIGHT AHEAD UPPER SYSTEM ACROSS INTERMOUNTAIN REGION APPEARS TO BE SLOWING AS DRY LINE HAS COME TO A CRAWL ACROSS THE CONCHO VALLEY EDWARDS..PLATEAU REGIONS. AS UPPER JET STREAKS MOVE OVER AREA IN BASE OF UPPER LOW TONIGHT IT WILL ENCOUNTER THE LOW LEVEL JET FEEDING RICH GULF MOISTURE NORTH. THIS INTERSECTION WITH ITS ASSOCIATED UPPER LEVEL INSTABILITY AND FAVORABLE WIND SHEARS WILL LEAD US TO PREDICT A SIGNIFICANT SEVERE WEATHER AND EVENTUAL FLASH FLOOD EVENT TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR MUCH OF THE EASTERN TWO THIRDS OF THE REGION. THE TROUGH WILL PUSH ACROSS TOMORROW WITH A DRYING WEST TO NORTHWEST FLOW. SUBTROPICAL WESTERLIES TAKE OVER THURSDAY WITH DRY COOL NIGHTS AND WARM AFTERNOONS THROUGH FRIDAY. SOME LATE NIGHT AND MORNING RADIATION FOG MAY OCCUR FRIDAY MORNING. UPPER RIDGING WILL FOLLOW OVER THE WEEKEND BUT ANOTHER UPPER LOW WILL DEVELOP OVER SOUTHERN CALIFORNIA THURSDAY AND ALLOW WEAK IMPULSES TO BRING CLOUDINESS INTO THE AREA..DESPITE WEAK RIDGING ALOFT. WELL LIKELY BE INFLUENCED BY THE SUBTROPICAL JET THROUGH THE MIDDLE OF NEXT WEEK WITH INCREASING LOW AND MID LEVEL MOISTURE AND INCREASING CHANCES FOR RAIN. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 85 54 83 59 / 90 30 - 0 - AUSTIN BERGSTROM INTL AIRPORT 64 83 52 81 55 / 100 40 - 0 - DEL RIO INTL AIRPORT 63 90 58 87 66 / 40 - - - - SAN ANTONIO INTL AIRPORT 65 83 54 83 61 / 80 20 - 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...WILSON. && 11/06
Hazardous weather outlook, Apr 24, 6:10 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 610 PM CDT TUE APR 24 2007 TXZ171>173-183>194-202>209-217>225-228-252245- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 545 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN HILL COUNTRY AND ADJACENT AREAS ALONG THE I-35 CORRIDOR. THE HIGH RISK AREA IS GENERALLY TO THE RIGHT OF A LINE FROM LEXINGTON TO BOERNE TO MOUNTAIN HOME TO SAN SABA. OUTSIDE OF THIS LINE...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR TONIGHT THROUGH EARLY WEDNESDAY MORNING FOR NEARLY ALL OF SOUTH CENTRAL TEXAS. A STRONG AND SLOW MOVING SPRING STORM SYSTEM WILL BRING A THREAT FOR SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING TORNADOES...VERY HEAVY RAINFALL...LARGE HAIL...AND DAMAGING WINDS. THE TORNADO AND HEAVY RAIN THREAT WILL BE GREATEST ACROSS AREAS GENERALLY NORTH OF I-10 AS A SLOW MOVING SQUALL LINE SWEEPS SLOWLY ACROSS THE AREA LATE THIS EVENING INTO THE EARLY MORNING HOURS. WIDESPREAD RAINS OF 1 TO 2 INCHES CAN BE EXPECTED OVER THE WATCH AREA...WITH LOCALIZED HIGHER TOTALS OF 3 TO 5 INCHES POSSIBLE NORTH OF I-10. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED LATER THIS EVENING.
In the hours before
Local storm report, Apr 24, 6:47 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL EAGLE PASS 28.71N 100.49W
04/24/2007 E1.00 INCH MAVERICK TX TRAINED SPOTTER
&&
BFLocal storm report, Apr 24, 6:57 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL EAGLE PASS 28.71N 100.49W
04/24/2007 E1.75 INCH MAVERICK TX LAW ENFORCEMENT
&&
BFLocal storm report, Apr 24, 8:04 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TORNADO 3 SE EAGLE PASS 28.68N 100.46W
04/24/2007 MAVERICK TX LAW ENFORCEMENT
MAVERICK CO DISPATCH REPORTED A TORNADO IN LOMA LINDA.
MULTIPLE INJURIES WITH DAMAGE TO HOMES. TIME ESTIMATED
FROM RADAR.
&&
BFLocal storm report, Apr 24, 8:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/24/2007 E1.75 INCH ZAVALA TX LAW ENFORCEMENT
&&
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:33 PM CDT | Tornado Warning | EWX | Dimmit | 57 min |
| Apr 24, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 53 min |
| Apr 24, 8:26 PM CDT | Tornado Warning | EWX | Dimmit | 34 min |
| Apr 24, 9:11 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 64 min |
| Apr 24, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 31 min |
| Apr 24, 9:46 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 59 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 53 min |
| Apr 24, 10:21 PM CDT | Flash Flood Warning | EWX | Maverick, Uvalde, Zavala | 4 hr |
| Apr 24, 11:00 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 46 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 64 min |
| Apr 24, 11:18 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 57 min |
| Apr 24, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 48 min |
| Apr 24, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar | 54 min |
| Apr 25, 12:06 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 114 min |
| Apr 25, 12:08 AM CDT | Tornado Warning | EWX | Atascosa, Bexar | 37 min |
| Apr 25, 12:21 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 54 min |
| Apr 25, 12:38 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 48 min |
| Apr 25, 1:23 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales | 53 min |
| Apr 25, 1:36 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 54 min |
| Apr 25, 1:46 AM CDT | Tornado Warning | EWX | Fayette, Gonzales | 29 min |
| Apr 25, 2:03 AM CDT | Tornado Warning | EWX | Lavaca | 33 min |
| Apr 25, 2:06 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 24 min |
| Apr 25, 2:53 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 37 min |
| Apr 25, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 36 min |
| Apr 25, 4:26 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 19 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.